Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 262, NWS Jacksonville, FL

August 12, 2011Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 12, 2011, 7:30 PM EDT for Marion County, Florida. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 7:30 PM EDT (23:30 UTC)
Expired
Aug 12, 2011, 7:54 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Tampa radar (KTBW), 164 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:35 PM EDTTSTM WND DMG4 Wnw Rainbow Lakes Est, FLAN EMPLOYEE AT THE T AND F ELECTRIC COMPANY REPORTED SEVERAL TREES DOWN ALONG BREEZY POINT ROAD.
Aug 12, 7:35 PM EDTTSTM WND DMG5 Wnw Rainbow Lakes Est, FLTHE T AND F ELETRIC COMPANY REPORTED SEVERAL TREES DOWN ALONG SW BIG TREE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2282 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS52 KJAX 122330
SVRJAX
FLC083-130015-
/O.NEW.KJAX.SV.W.0262.110812T2330Z-110813T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
730 PM EDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 815 PM EDT

* AT 730 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED OVER EXTREME WESTERN MARION COUNTY...OR 6 MILES NORTHWEST
  OF RAINBOW LAKES ESTATES...AND MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2913 8253 2915 8255 2921 8254 2922 8253
      2922 8244 2921 8244
TIME...MOT...LOC 2330Z 308DEG 6KT 2920 8251

$$

ZAPPE
2 follow-up statements
267 
WWUS52 KJAX 122350
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT FRI AUG 12 2011

FLC083-130015-
/O.CON.KJAX.SV.W.0262.000000T0000Z-110813T0015Z/
MARION FL-
750 PM EDT FRI AUG 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EXTREME WESTERN MARION COUNTY...

AT 750 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
EXTREME WESTERN MARION COUNTY...OR NEAR RAINBOW LAKES ESTATES...
MOVING SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2913 8253 2915 8255 2921 8254 2922 8253
      2922 8244 2921 8244
TIME...MOT...LOC 2350Z 308DEG 6KT 2918 8248

$$
629 
WWUS52 KJAX 122354
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT FRI AUG 12 2011

FLC083-130004-
/O.CAN.KJAX.SV.W.0262.000000T0000Z-110813T0015Z/
MARION FL-
754 PM EDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WESTERN MARION COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2913 8253 2915 8255 2921 8254 2922 8253
      2922 8244 2921 8244
TIME...MOT...LOC 2354Z 308DEG 6KT 2918 8247

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:27 PM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Aug 12, 2:27 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI AUG 12 2011

...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON...

.SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN
CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE
BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER
LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON
MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE
THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW
LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE
SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE
TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON
THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH
A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S
NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES
DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN.

THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST
LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A
JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY
FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE
FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z.
IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH
THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER
THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE
(UPDRAFT -10 TO -20 DEG C LAYER).

SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE
THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG
RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE
HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY
UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK
STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA
BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR
IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME
SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR
IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW.

ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN
INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO
INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING
EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL.

HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER
90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON
EAST COAST SEA BREEZE DEVELOPS.

&&

.LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC
SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE
LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO
FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL
THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS
SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN
THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S
POSSIBLE WELL INLAND.

&&

.AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO
20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL
MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ
AFTER 08Z SAT MORNING.

&&

.MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A
SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE
GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE
EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  73  93 /  20  40  20  30
SSI  80  88  78  91 /  20  30  20  40
JAX  77  92  76  93 /  30  30  20  40
SGJ  79  90  77  92 /  30  30  20  40
GNV  74  94  74  92 /  30  50  20  40
OCF  75  93  74  92 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT FRI AUG 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
204 PM EDT FRI AUG 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

...DANGEROUS HEAT INDICES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES
WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE
AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF
POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU
WORK OR SPEND TIME OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND
AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT
WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM
MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY
RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE
IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON
THROUGH MONDAY.

SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON
THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE

In the hours before

Local storm report, Aug 12, 6:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     CITRA                   29.41N 82.11W
08/12/2011  M55 MPH          MARION             FL   PUBLIC

&&

AENYEDI
Special weather statement, Aug 12, 6:58 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT FRI AUG 12 2011

FLZ025-122345-
DUVAL-
658 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MAYPORT TO 4 MILES
SOUTHWEST OF UNF...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND UNF...TALBOT ISLAND...
MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE...SAN PABLO...NEPTUNE
BEACH AND JACKSONVILLE BEACH THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8143 3020 8144 3017 8150 3025 8162
      3049 8141 3048 8141 3043 8140 3039 8138
      3035 8139 3026 8137
TIME...MOT...LOC 2258Z 314DEG 4KT 3036 8140 3022 8153

SHULER
Local storm report, Aug 12, 7:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     5 NNE ORANGE PARK       30.24N 81.68W
08/12/2011  M42 MPH          DUVAL              FL   AWOS

            NAVAL AIR STATION JACKSONVILLE MEASURED A 42 MPH
            THUNDERSTORM WIND GUST.

&&

AENYEDI
Special weather statement, Aug 12, 7:18 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EDT FRI AUG 12 2011

FLZ040-130000-
MARION-
718 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 800 PM EDT...

AT 718 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF CITRA...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SPARR AND CITRA THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2939 8218 2943 8214 2944 8210 2943 8209
      2944 8208 2944 8206 2947 8206 2948 8204
      2942 8191 2931 8213
TIME...MOT...LOC 2318Z 220DEG 15KT 2940 8209

ZAPPE
Special weather statement, Aug 12, 7:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EDT FRI AUG 12 2011

GAZ154-130000-
COASTAL GLYNN-
720 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 800 PM EDT...

AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES WEST OF
LITTLE ST. SIMONS ISLAND TO 3 MILES EAST OF COUNTRY CLUB ESTATES...
MOVING SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND COUNTRY CLUB ESTATES...LITTLE ST. SIMONS
ISLAND...ST. SIMONS...GLYNN HAVEN AND SEA ISLAND THROUGH 800 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8127 3119 8130 3120 8132 3117 8135
      3114 8134 3112 8136 3122 8149 3132 8142
      3132 8138 3131 8132 3130 8130 3130 8127
      3126 8124
TIME...MOT...LOC 2320Z 308DEG 11KT 3129 8136 3122 8141

SHULER
Special weather statement, Aug 12, 7:23 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 PM EDT FRI AUG 12 2011

FLZ040-130015-
MARION-
723 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME WESTERN
MARION COUNTY FOR VALID UNTIL 815 PM EDT...

AT 723 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER EXTREME WESTERN MARION COUNTY...OR
7 MILES NORTHWEST OF RAINBOW LAKES ESTATES...MOVING SOUTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTY THROUGH 815 PM EDT. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2913 8253 2915 8255 2921 8254 2922 8253
      2922 8244 2921 8244
TIME...MOT...LOC 2323Z 308DEG 6KT 2920 8252

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:29 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 12, 3:40 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 12, 3:51 PM EDTAreal Flood AdvisoryJAXMarion54 min
Aug 12, 3:54 PM EDTSpecial Weather StatementJAXFlagler36 min
Aug 12, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler65 min
Aug 12, 3:59 PM EDTSpecial Weather StatementJAXSuwannee46 min
Aug 12, 4:04 PM EDTSpecial Weather StatementJAXCitrus41 min
Aug 12, 4:16 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns59 min
Aug 12, 4:17 PM EDTSpecial Weather StatementJAXPutnam28 min
Aug 12, 4:33 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam26 min
Aug 12, 4:48 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 12, 4:49 PM EDTSpecial Weather StatementJAXSuwannee41 min
Aug 12, 4:51 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 4:52 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 12, 4:53 PM EDTAreal Flood AdvisoryJAXMarion112 min
Aug 12, 4:58 PM EDTSevere Thunderstorm WarningJAXMarion47 min
Aug 12, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 5:15 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Aug 12, 5:23 PM EDTSpecial Weather StatementJAXNassau52 min
Aug 12, 5:27 PM EDTAreal Flood WarningJAXMarion2 hr
Aug 12, 5:35 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 12, 5:37 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Aug 12, 5:50 PM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 12, 5:53 PM EDTSpecial Weather StatementJAXClay52 min
Aug 12, 5:55 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 12, 5:57 PM EDTSpecial Weather StatementJAXClay48 min
Aug 12, 5:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
Aug 12, 5:59 PM EDTSpecial Marine WarningJAX61 min
Aug 12, 5:59 PM EDTSpecial Weather StatementJAXNassau46 min
Aug 12, 6:02 PM EDTSevere Thunderstorm WarningJAXAlachua9 min
Aug 12, 6:04 PM EDTSpecial Weather StatementJAXAlachua41 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam23 min
Aug 12, 6:18 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union72 min
Aug 12, 6:18 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns32 min
Aug 12, 6:19 PM EDTSpecial Weather StatementJAXBaker41 min
Aug 12, 6:28 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns110 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns47 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union27 min
Aug 12, 6:29 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau26 min
Aug 12, 6:31 PM EDTSpecial Marine WarningJAX93 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningJAXAlachua17 min
Aug 12, 6:52 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union38 min
Aug 12, 6:58 PM EDTSpecial Weather StatementJAXDuval47 min
Aug 12, 7:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns27 min
Aug 12, 7:09 PM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Aug 12, 7:14 PM EDTSpecial Marine WarningJAX46 min
Aug 12, 7:18 PM EDTAreal Flood WarningJAXAlachua, Marion49 min
Aug 12, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
Aug 12, 7:19 PM EDTSpecial Marine WarningJAX84 min
Aug 12, 7:21 PM EDTAreal Flood WarningJAXBaker, Bradford, Clay, Duval, Putnam, Union56 min
Aug 12, 7:23 PM EDTSpecial Weather StatementJAXLevy52 min
Aug 12, 7:26 PM EDTSpecial Marine WarningJAX38 min
Aug 12, 7:38 PM EDTSpecial Marine WarningJAX52 min
Aug 12, 7:52 PM EDTSpecial Marine WarningJAX23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.